Eliminating the reaching phase from variable structure control

Yilmaz C., HURMUZLU Y.

JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME, vol.122, no.4, pp.753-757, 2000 (SCI-Expanded) identifier identifier


In this paper, we present a variable structure control method that eliminates the reaching phase. The approach is based on modifying the sliding domain equations through the use of exponential functions. In addition, the proposed method insures optimal convergence parameters with respect to the tracking errors and control effort. [S0022-0434(00)02504-1].